# SDR QR9R2023111300001

- Difficulty date: November 13, 2023
- Submitted: November 13, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723649743
- Aircraft time: 3,487 hours
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Part number: B19030ND05
- Part serial: 12024
- Condition: Warning Light
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, #1 MASTER CAUTION LIGHT CAME ON (OTHER ONE STAYED OFF) AND VEMD LANE 2 DISPLAY FAILED WITH RED: BEWARE SOFT ERROR CODE 1049 MESSAGE. NO EVENT PRECEDED THIS. ELECTED TO LAND AND SHUT DOWN AIRCRAFT AND WAS UNABLE TO GET VEMD LANE 2 TO COME ON AFTER THAT. TRIED A PROCESS OF TURNING OFF BOTH VEMD DISPLAYS THEN TURNING THEN BOTH BACK ON ONE AT A TIME. DURING RUN-UP, HAD AN ISSUE WITH GEN1 AMPS FLUCTUATING BETWEEN 5-45. REMOVED AND REPLACED VEMD; MOC OK IAW EC 145 WP 31-60-00, 4-2.
